# SDR REXA2022012500162

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690313582
- Condition: Corroded
- Location: Bs 1000-1067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM IS CORRODED BETWEEN F.S. 1000.0 TO F.S. 1067. REPAIRED LBL9 FLOORBEAM BETWEEN F.S. 1000.0 TO F.S. 1067 IAW CRJ 900 SRM 53-00-41-201-001-A03. APPLIED PROTECTIVE FINISHES IAW CRJ900 SRM 51-25-00-001-001-A01.
